# SDR SWAA2012121010462

- Difficulty date: December 6, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 13,523 hours, 7,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER CABIN EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY, OP CHECK GOOD PER AMM.
